# SDR DXTA2010080904188

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 10,442 hours, 8,600 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES SPONGY BOTH PEDALS, BOTH SIDES.  BLEED LT AND RT BRAKE SYS IAW MM 32-40-00.  OPS CHECKED SATISFACTORY.
